(0)
0 Items £0.00

Weird combipatch side effect?

1 post / 0 new
jess_38
Weird combipatch side effect?

Hi all, 

Started the combi-patch back in October. The first few weeks after it started working I didn't have any of the most commom side effects and was so grateful the hot flashes and night sweats stopped because mine were constant and awful...I'm 38 so docs have said it can be like that for some women who have that instant drop in estrogen. Anyways, I started having a strange sensation in my head sometimes that I have a hard time describing; almost like a pressure in my head and maybe eyes, slight dizzyness, spacing out and loss of concentration. It's uncomfortable and usually ends in laying around for a few hours but not even being able to fall asleep even though sort of drowsy. My nurse said it could maybe be a blood pressure thing timed to when I start a new patch and/or screw up my replacement times (possibly withdrawl?) so she asked me to try and keep a log of when it happens to see if there's a relationship. Blood pressure was fine at last check up. I'm starting to wonder if also it could be caused by waiting too long to eat or not getting enough protien, etc. as I'm guilty of doing both of those things when I get caught up in work, etc., and somtimes it seems like it could be related. The nurse doesn't think that's usually a problem but ultimately can't rule it out or know a way to prove it. ALSO, I should mention I've been on Effexor and also low doses of Lamotrigine and Seroquel (for many years prior), which have been a godsend for a long term mood disorder. Again, my cancer center team has said there are no contraindications for any of these meds with the combipatch...but I have to wonder. Found some info on the internet about a possible interaction with the Lamotrigine, having to do with how the HRT may cause the Lam. to eliminate faster from the blood stream, but it also seems to correlate to a much higher dosage than what I take. I have a well known psychiatrist that has been amazing with helping me figure out effective meds, but I couldn't get an appoinment until April (eyeroll), so I'm turing to the great forum to ask if anyone has ever experienced anything similar, or any other relevant info-or maybe by some rare coincidence happens to have used combipatch and lamotrigine at the same time ;-) Any thoughts much appreciated!

More Information

Early menopause and HRT